# SDR AALA20101129TPA01

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 58,028 hours, 29,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Inoperative
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - CREW REPORTED TAIL COMPARTMENT HIGH LIGHT ILLUMINATED ON CLIMB.  EMERGENCY DECLARED FLIGHT RETURNED TPA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT UPPER AIR CYCLE MACHINE CLAMP AND RIGHT OVERHEAT ELEMENT.  SYSTEM GROUND CHECK NORMAL OPERATION.
